U.S. doctors online nowAsk doctors free
A member asked:

I had unprotected sex dec.4th day after the end of my period took plan b right after 5 days later i have dark reddish brown discharge is it my period?

1 doctor answer1 doctor weighed in
Dr. Wendy Askew
undefined 24 years experience
No: If your period just ended right before december 4th, then it's too early for you to be having another actual menstrual period. The Plan B (any hormone, actually), can cause some iregular bleeding that is called 'breakthrough bleeding' and i think this is what you are having.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 10, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.